# SDR SIMA20221113003

- Difficulty date: November 13, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 43,986 hours, 39,201 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK HAPPENED IN THE CLIMB WE HAD ICE BEFORE THE BLEED 2 LEAK MESSAGE WE WERE IN CLEAR AIR NO ICING WHEN THE LEAK HAPPENED-C/A-DEFERRED RH BLEED SYSTEM. M PROCEDURES C/W. MEL 36-3 AUTH 110093DM-C
